MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUETRACK; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUETRACK; BLOOD GLUCOSE SYSTEM
Model Number TRUETRACK
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Codes Hyperglycemia (1905); Urinary Frequency / Polyuria (2275); Polydipsia (2604)
Date of Event 04/11/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product not yet returned for evaluation.Most likely underlying root cause: mlc-18- user has high glucose value.Test strip udi# (b)(4).Note: manufacturer contacted customer on (b)(4) 2018 in a follow-up call in order to ensure the customer's condition since the initial call;customer's condition has improved and no longer experiencing symptoms.The customer did seek medical attention on (b)(6) 2018 at the er for hyperglycemia (results were in the 300's at the hospital).Customer was put on an iv and given insulin.The customer was discharged on the same day.
 
Event or Problem Description
Consumer reported complaint for hi accompanied by symptoms.Daughter is calling on behalf of the customer.The expected fasting blood glucose test result range is undisclosed.The customer did report symptoms of increased urination, excessive thirst, and labored breathing.Medical attention is reported as a result of the actual blood glucose results and reported symptoms.The product storage location is undisclosed.During the call on (b)(6) 2018, a blood test was performed using the true track meter and produced a result of hi.The test strip lot manufacturer's expiration date is 06/18/2020 and open vial date is undisclosed.The meter memory was not reviewed for previous test result.Caller states her mother's meter read hi with strip vial rr4531 and i informed the customer the strips are expired.Customer had an additional vial ru5215 that was not expired and meter read hi.Customer has increased urination, excessive thirst, and labored breathing.Advised caller to call 911 and to seek medical attention for the customer.

Brand Name
TRUETRACK
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key7490779
Report Number1000113657-2018-00524
Device Sequence Number13536593
Product Code NBW
UDI-Device Identifier00096295129489
UDI-Public(01)00096295129489
Combination Product (Y/N)N
Initial Reporter StateCA
PMA/510(K) Number
K032657
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 05/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberTRUETRACK
Device Catalogue NumberA4H01-81
Device Lot NumberRU5215
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2018
Initial Report FDA Received Date05/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1